Home
For authors
Submission status

Current
Archive
Archive (English)
   Volumes 41-62
   Volumes 1-20
   Volumes 21-40
      Volume 40
      Volume 39
      Volume 38
      Volume 37
      Volume 36
      Volume 35
      Volume 34
      Volume 33
      Volume 32
      Volume 31
      Volume 30
      Volume 29
      Volume 28
      Volume 27
      Volume 26
      Volume 25
      Volume 24
      Volume 23
      Volume 22
      Volume 21
Search
VOLUME 26 | ISSUE 3 | PAGE 181
Summation of asymptotic series in quantum field theory
A method is considered for summing perturbation-theory series with factorially increasing coefficients ak. A connection is established between the asymptotic value of ak as /—»oo and the character of the singularity of the sum of the series. The limits of the region of applicability of the improved perturbation theory are obtained. The results were verified for a number of physical problems for which exact solutions are known.




Permission given by American Institute of Physics is appreciated.